The Cohn-Jordan extension and skew monoid rings over a quasi-Baer ring
Commun. Korean Math. Soc. 2006 Vol. 21, No. 1, 1-9
Printed March 1, 2006
Ebrahim Hashemi
Shahrood University of Technology
Abstract : A ring $R$ is called (\emph{left principally) quasi-Baer} if the left annihilator of every (principal) left ideal of $R$ is generated by an idempotent. Let $R$ be a ring, $G$ be an ordered monoid acting on $R$ by $\beta$ and $R$ be $G$-compatible. It is shown that $R$ is (left principally) quasi-Baer if and only if skew monoid ring $R_{\beta}[G]$ is (left principally) quasi-Baer. If $G$ is an abelian monoid, then $R$ is (left principally) quasi-Baer if and only if the Cohn-Jordan extension $A(R,\beta)$ is (left principally) quasi-Baer if and only if left Ore quotient ring $G^{-1}R_{\beta}[G]$ is (left principally) quasi-Baer.
Keywords : quasi-Baer rings, left principally quasi-Baer rings, $\alpha$-compatible rings, skew monoid rings, Cohn-Jordan extension, skew Laurent extension, Ore quotient rings
MSC numbers : Primary 16S36, 16E50; Secondary 16{\linebreak}W60
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd